# SDR SWAA2024040154877

- Difficulty date: February 22, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500h S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BS 500H, STRINGER 26R FWD CARGO COMPARTMENT.   REPLACED THE ANGLE, BS500H,  STR26R DUE TO ALLOWABLE DAMAGE NOT FOUND ON SRM 53-00-53 TOOK MEASURE OF CRACK IS: 1.110 INCH -40-
